| Model Number |
MMT-723RNAL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.Blood glucose reading went between 300 mg/dl to 600 mg/dl and customer¿s blood glucose at time of incident was 370 mg/dl.Customer feel okay to troubleshoot.Customer had been using insulin pump system within 48 hours of reported high blood glucose event.Customer was treated for their high blood glucose with manual injection.The customer performed high pressure test and it was passed.Customer stated that cannula of infusion set was bent.Customer was neither in emergency room nor admitted into hospital.The insulin pump will not be returned for analysis.